# SDR HALA0300071

- Difficulty date: February 21, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- System (JASC): 2430 · DC Generating System
- Part: Idg
- Part number: G095
- Condition: Failed
- Location: Rt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB-ETOPS SIGNIFICANT SYSTEM - RT GEN DRIVE EICAS MSG DISPLAYED GEN DRIVE LT ILLUMINATED STEADY GEN DRIVE WAS DISCONNECTED.  A/C RETURNED TO LAX, WHERE AN UNEVENTFUL LANDING WAS MADE.  REMOVED NR 2 IDG IAW HAL 767-3-405001.  REPLACED IDG AND GCU, LEAK CHECK AND OPERATIONAL CHECK NORMAL IAW CARD NOL 767-3-405001.
